# SDR 2001FA0000448

- Difficulty date: September 26, 2001
- Submitted: October 29, 2001
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101
- Part serial: C32834
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED.  THE MFG RECOMMENDED TWO PSI TEST IAW MANUAL. DOM FEB 1982
